# SDR SWAA2022072519033

- Difficulty date: June 15, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CABIN LT SIDE INNER CORD FROM STA 294.5+6 TO STA 344+8 WL 208.1 HAS CORROSION AS MARKED. 124-050 / [01] RE-INSPECTED AREA FOUND EXFOLIATION CORROSION AT FWD CABIN LT SIDE INNER CHORD FROM STA 294.5+6' TO STA 344+8' AS PER REF B737-700 SRM 53-10-51-1A-1;[02] REMOVED EXFOLIATED INNER CHORD AT FWD CABIN LT SIDE FROM STA 294.5+6' TO STA 344+8' IAW SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW L1 INNER CHORD ANGLE (PO#1684224) IAW B737-700 SRM 51-40-05-0G-0 AND DWG#141A8110.;[04] OK TO TREAT AND PRIME HOLES AND COUNTERSINKS;[05] TREATED AND PRIMED DRILLED HOLES AND COUNTERSINK SECTIONS IAW B737-700 SRM 51-20-01-0G-0.;[06] VALIDATED STEPS 3 & 5;[07] [LATE ENTRY] VALIDATED STEP 2;[08] MIXED BMS 5-95 AT 18:00; 6/18/22. SQUEEZE OUT TIME BY 02:00; 6/22/22.;[09] PARTIALLY INSTALLED L1 INNER CHORD ANGLE FROM STA 294.5+6' TO STA 344+8' IAW SRM 51-40-02-0G-0 AND DWG#141A8110.;[10] INSTALLED NEW L1 INNER CHORD ANGLE FROM STA 294.5+6' TO STA 344+8' IAW SRM 51-40-02-0G-0 AND DWG#141A8110.;[11] REMOVED AND REPLACED L1 INNER CHORD ANGLE FROM STA 294.5+6' TO STA 344+8' IAW SRM 51-40-02-0G-0 AND DWG#141A8110.;[12] [LATE ENTRY] OK TO INSTALL L1 INNER CHORD ANGLE FROM STA 294.5+6' TO STA 344+8';[13] VERIFIED AND INSPECTED STEP#8; #9; AND #10;[14] VERIFIED AND INSPECTED;[15] VERIFIED AND INSPECTED STEP#11
